# SDR SWAA2022013120160

- Difficulty date: September 6, 2017
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N7862A
- Make and model: Boeing 737
- Aircraft serial: 33009
- Aircraft time: 37,265 hours, 25,560 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: ***CORROSION*** FCB- FLOOR PNL# 120AF OUTBD EDGES / EVALUATED DAMAGE ON FCB FLOOR PNL 120AF; THE CORROSION EXCEEDS THE 3' MAXIMUM DAMAGE ALLOWABLE AREA MEASURES .75'X8.0' AREA FOUND TO BE OUT OFF LIMITS PER SRM 53-00-53-1A-1; 5A;B;P; FABRICATED REPLACEMENT PNL 120AF FROM 2024T3#0.071'X48SH-C LOT 1301996-1 IAW SRM 51-40-05-0G-0 AND SRM 51-40-08-0G-0 & B.DWG.PL453A1610; ALODINED & PRIMED ON PNL 120AF IAW AMM 51-21-41-370-802; AMM 51-21-72-370-804
